RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1974, Volume 216, Number 3, Pages 491–494 (Mi dan38312)  

MATHEMATICS

On a space of functions whose limiting values are trigonometric polynomials

L. D. Kudryavtsev

V. A. Steklov Mathematical Institute, USSR Academy of Sciences

Full text: PDF file (378 kB)

Bibliographic databases:

Document Type: Article
UDC: 517.514
Presented: S. M. Nikol'skii
Received: 13.09.1973

Citation: L. D. Kudryavtsev, “On a space of functions whose limiting values are trigonometric polynomials”, Dokl. Akad. Nauk SSSR, 216:3 (1974), 491–494

Citation in format AMSBIB
\Bibitem{Kud74}
\by L.~D.~Kudryavtsev
\paper On a space of functions whose limiting values are trigonometric polynomials
\jour Dokl. Akad. Nauk SSSR
\yr 1974
\vol 216
\issue 3
\pages 491--494
\mathnet{http://mi.mathnet.ru/dan38312}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0350410}
\zmath{https://zbmath.org/?q=an:0308.46036}


Linking options:
  • http://mi.mathnet.ru/eng/dan38312
  • http://mi.mathnet.ru/eng/dan/v216/i3/p491

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:10
    Full text:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019